Discussions By Condition: Foot conditions

Flat foot reconstruction..3 months post op..STILL PAIN!!!!

Posted In: Foot conditions 1 Replies
  • Posted By: Anonymous
  • August 22, 2007
  • 08:06 AM

I was just hoping to find someone that has experienced,or known someone who has experienced prolonged post-op pain from flat foot reconstruction.My suregon thinks it's all in my head....and it is not.

I started PT at the beginning of the month,and it is very painful.Along with the pain,there is "uncomfortable sensations" on all of my incisions.Also,my heel burns all of the time....especially during PT,as well as calf cramping.

As a matter of fact,while I write this,the bottom of my heel burns,radiating to the ball of my foot,along with a cramp in my calf.

Not only do I experience this at PT,I experience this all day.It is so depressing.And it takes so much energy out of me.

Please,if anybody has some feedback,please reply.


Reply Flag this Discussion

1 Replies:

  • Try looking up on RSD- Reflex Sympathetic Dystrophy. The pain you are describing sound alot like what happened to me after foot surgery. It is basicly nerve damage. When you look it up, and see the symptoms I want you to know not everyone has all the symptoms but just a few. Make sure you keep believing in yourself, even when doctors think your nuts, I saw 57 doctors before my diagnosis and half of them thought I was nuts too. If you think it might be RSD the best doctor to see about it is a pain specialist or a anesthesiologist. I hope you will find the answer to all your pain.
    nikiski1 35 Replies
    • December 26, 2008
    • 04:22 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?